Der 4-Werte-Satz in der Zahlentheorie
Compositio Mathematica, Volume 82 (1992) no. 2, p. 137-142
@article{CM_1992__82_2_137_0,
     author = {Langmann, Klaus},
     title = {Der 4-Werte-Satz in der Zahlentheorie},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {2},
     year = {1992},
     pages = {137-142},
     zbl = {0784.11010},
     mrnumber = {1157937},
     language = {de},
     url = {http://www.numdam.org/item/CM_1992__82_2_137_0}
}
Langmann, Klaus. Der 4-Werte-Satz in der Zahlentheorie. Compositio Mathematica, Volume 82 (1992) no. 2, pp. 137-142. http://www.numdam.org/item/CM_1992__82_2_137_0/

1 Evertse, J.M.: On sums of S-units and linear recurrences. Compos. Math. 53, 225-244 (1984). | Numdam | MR 766298 | Zbl 0547.10008

2 Langmann, K.: Anwendungen des Satzes von Picard. Math. Ann. 266, 369-390 (1984). | MR 730177 | Zbl 0578.32051

3 Laurent, M.: Equations diophantiennes exponentielles. Invent. Math. 78, 299-327 (1984). | MR 767195 | Zbl 0554.10009

4 Nevanlinna, R.: Le théorème de Picard-Borel et la théorie des functions méromorphs. New York: Chelsea 1974. | MR 417418 | Zbl 0357.30019

5 Van Der Poorten, A.J. and Schlickewei, H.P.: The growth conditions for recurrence sequences. Macquarie Math. Rep. 82-0041; North-Ryde, Australia (1982).